# SDR SWAA2021071493379

- Difficulty date: July 10, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N8542Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63581
- Aircraft time: 6,009 hours, 12,997 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulted
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN SIDE FWD EMERGENCY DOOR DOWNWARD LIGHT FLICKERS ( CABIN INTERIOR ILLUM BOEING SKY INTERIOR PHOTOLUMINESCENT ) / REMOVED AND REPLACED 'L/H' CAPTAIN SIDE FWD EMERGENCY EXIT DOOR SIDE WALL LIGHT IAW AMM 33-21-00. OPS CHECK GOOD CL #91042 (CLOSING MEL LOG PAGE #1718411).
